# SDR E07A201912020005

- Difficulty date: July 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 2,232 hours, 1,526 cycles
- Engine: Pwc PW535B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 10964000105
- Part serial: TO139
- Condition: Cracked
- Location: Bleed Air
- Part time: 632 hours, 441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT PRECOOLER INLET DIVERTER WELDS FOUND DURING INSPECTION IAW SERVICE LETTER 505-36-0003.   REPLACED WITH OVERHAULED UNIT.
